# SDR SIMA20120227002

- Difficulty date: February 27, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 21,554 hours, 18,889 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: 14568000434
- Part serial: 754
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF ON FLIGHT 3417 RECEIVED FLAP FAIL CAUTION MESSAGE UPON RETRACTION OF THE FLAPS.  CREW PROCEEDED WITH THE FLAP FAIL CHECKLIST AND DETERMINED FLAPS WERE FULLY RETRACTED.  CONTACTED ATC AND DECLARED EMERGENCY.  TRANSFERRED TO NRWC 847-DFW-00492 THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED RIGHT INBOARD FLAP IAW AMM 27-50-00.  OPERATIONAL WAS CHECK GOOD.  THE AIRCRAFT RETURNED TO SERVICE.
